# SDR 2022F00242

- Difficulty date: May 18, 2022
- Submitted: May 18, 2022
- Operation: General aviation
- Aircraft: N910BR
- Make and model: Bell 206B-3
- Aircraft serial: 52294
- Aircraft time: 3,273 hours
- Engine: Allsn 250C30P
- Engine time: 2,727 hours, 2,649 cycles
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Freewheel Unit
- Part number: 406040500133
- Part serial: A5958
- Condition: Failed
- Location: Engine Acc. Geab
- Component: Freewheel Unit, Bell
- Component part number: 406040500133
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE FREEWHEELING UNIT WAS FAILING CAUSING THE MAIN GEARBOX CHIP LIGHT TO INTERMITTENTLY ILLUMINATE. WHEN THE CHIP DETECTORS WERE INSPECTED THERE WAS NO METAL NOTED. NOTHING APPEARED IN THE OIL FILTER OR SCREEN DURING THE SERVICEABILITY CHECK.
